# SDR SWAA2024062597986

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 17) AFT CARGO STA 767 TO 787; RBL 21; WL 160; FLOOR SPLASH SHIELD HAS CORROSION ON UPPER AND LOWER SURFACE<[01] 01 - REMOVED AND REPLACED PER [SRM 53-00-53-1A-2-D00297 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] AUDIT C/W
